Hepatitis Social Community
day 1 treatment
About This Community:

This forum is for hepatitis patients, family members, loved ones, friends or anyone with an interest in hepatitis, to have open social conversations about any topic they choose, with the exception of religion and politics. Please note that our standard “Rules for Posting in Public Areas”, which are found in our Terms of Use , also apply in this community. If you are newly diagnosed with Hepatitis or you have questions or information to share about current treatments, research studies, clinical trials, or other medical issues pertaining to Hepatitis, please post it in one of our Hepatitis Communities ( Hep A , Hep B , Hep C or Hep-autoimmune ).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

day 1 treatment

today i started my treatment got the injection at 11 and took the riba at 1130 ill take my other one at 5 theres no turning back now how long do side effects usually take to kick in
12 Comments Post a Comment
Blank
Avatar_f_tn
hi well done for getting started! Everybody reacts differently with the treatment you will have to wait and see unfortunately,my hubby found jab gave him sx a couple of hrs after doing it so after that he had it last thing at night so slept through the worst of it.He didnt get a rash until wk 4/5  and it keeps coming and going. I hope you get little or no sx and wish you all the best with the tx
Blank
Avatar_f_tn
thank you so much im so nervouse i hope so to
Blank
4652753_tn?1364585546
I agree, congrats on getting started.  Getting started was the hardest part for me but now going in to 7th week and must say after making it through the 3rd week (which was the hardest) I am doing really well.  Have had a rash since the beginning but it only rears it's ugly head once in a while to let me know it is still around.  I am tired but go to bed at 7 and sleep really well, only waking up to eat and take meds and back out like a light.

I don't take full showers that often LoL since water really bothers my skin and makes me itch.

What I have learned in my short time is to face each sx as they come and not to worry about them but to stay on top of them.  I am just so happy to have a chance to rid myself of this virus that I while I may whine at times I keep my "notes" of what all of this means to me posted on my bathroom mirror so that I never forget what is important.

The folks on this site are amazing and I read everything everyone posts and the reponses because I continue to learn each day.

Hang in there and be proud of yourself that you took the very first step!

Hugs to you on your journey.
Blank
4226456_tn?1354123528
It is very brave to start treatment!  Everyone reacts differently.  Some have minimal side effects and others have severe.  Great job on finding this site.  Many people here will help you along.
Always take your oral meds with food, food increases absorbtion, always take your incivek with 20 gms of fat.  There are tons of foods to eat (not always healthy though) that will give you 20 gms.  Take tylenol or motrin one hour before your shot.
Stay out of the sun, it makes the rash come quicker and more severe.  Drink a lot of water.
Incivek rash appears by 58th day after treatment starts.
I had a hive 3 days after starting treatment.  Week 8 I started getting the rash.  Be sure you have a dermatologist available to work with you at first sign of rash, as staying on top of this will decrease discomfort.
Good Luck.  This is not any easy journey but it is one you can get through, one day at a time.  
Blank
766573_tn?1365170066


They might not kick in at all. I had a pretty OK time when I just took the Peg and Riba. It was a long time ago but like you I remember waiting for the sides to kick in and they never really did. I think most people do OK in the beginning on just the Peg & Riba. Since folks tend to research (and post) negative things more often it kind of makes treatment sound more ominous than it really is.

Anywho, I am not saying it will last forever since I know this is a four week lead in prior to your Victrelis but who knows: maybe it'll be smooth sailing for a while :)  I hope it is.
Blank
4896357_tn?1360674504
Be careful. That first shot hits a lot of us hard. It takes about 5-6 hours to really kick in. Relax, stay warm, drink water, monitor your temp. Lay on the couch with lots of blankets. My fever topped 103. I hurt horribly all over. I was shivering out of control. Take Tylenol. I would take one right now. Be ready. Only the first shot hits that hard. My doctor described it as a "sneak attack" on the virus! Good luck. I am in week 4.
Blank
Avatar_f_tn
thank you very much it is now 4 now its been 6 hours and im still fortunate enough not tpo have any syptoms (symptoms) yet ive been drinking lots of water i wont be on the incvec but the victrellis do they have thesame sides? will it get worse once i add the third medication! im feeling good so fa i know there is more to come ill keep you posted.. i have a viral load of 14500 so the nurse i have a good chance of gettung rid of this
Blank
1654058_tn?1376739127
I hope the sides are easy. Sounds like you have a good mental attitude. That's the main ingredient. Just keep going one day at a time. This is a great forum for support. They saw me through my ups and downs of tx.
Good for you drinking the H2O! Karen:)
Blank
4896357_tn?1360674504
I'm glad to hear that you took well to your first shot! I sure didn't. I got mouth sores all over my lips the first week and phantom tooth aches. Keep your teeth and mouth clean. I use a water pick. I haven't gotten any of the rashes yet. I'm still new to this too!
Blank
4226456_tn?1354123528
Jackelyn the victrilis has less side effects then the incivek.  You can take up to 44 weeks of victrillis depending on your viral load at different intervals.  Keep positive and know that most people tolerate your med very well without side effects.  In most cases they are minor and require no treatment.
You have a better then great chance of a cure!
Blank
Avatar_f_tn
I hope you're still doing well jackelyn415.  As others have said, congratulations on getting started on your treatment.  Many people have few or no side effects, so I hope you continue to be one of them.  If you do get side effects, post some questions as many people on this forum have ideas and remedies that can help manage sides.
Advocate1955
Blank
Avatar_f_tn
hey guys yes im still doing well still havent had one single side effect and im on day 5 of treatment! im feeling very blessed and lucky i go see my doctor on the 15th so he can see how things are going i go for blood work on the 13th i hope i hear good news and i pray that things stay the same thanks for getting back and giving infor your all amazing!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis Social Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank